# SDR CA120507021

- Difficulty date: May 7, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 182P
- Aircraft time: 1,731 hours
- Engine: Cont O470S
- Propeller: Mcauly 2A34C203
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Bellcrank
- Part number: 05140304
- Condition: Cracked
- Location: Seat
- Part time: 1,731 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) BELLCRANKS FOUND CRACKED.  PINS THAT SECURED THE BELLCRANK ON THE LT SIDE HAD PARTIALLY SHEARED PLACING THE LOAD ON 2 OF THE 4 HOLES AND APPEARED TO CAUSE CRACKS TO SPREAD OPEN.  DAMAGE TO THE RT BELLCRANK WAS LESS SEVERE AND PINS WERE INTACT.  COMPLETE FAILURE OF BELLCRANKS OR SECURING PINS WOULD CAUSE THE SEAT BACKREST TO FULLY RECLINE WITHOUT WARNING.
